# SDR ASAA2021070735502

- Difficulty date: July 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,165 hours, 10,375 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: WA211
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 3,722 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG LONG TIME FAULT 75-10391 THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. PERFORMED B737-900 FIM 75-31 TASK 803 AND TASK 804 TROUBLESHOOTING FOR ACTUATOR AND HARNESS RESISTANCES. ALL VALUES WITHIN RANGE. EEC TEST PASSED REF B737-900 AMM 73-21-00-700-804-F00. PRECAUTIONARILY REPLACED THE #1 ENG R/H VSV ACTUATOR. LEAK AND OPS CHECK GOOD REF AMM 75-31-01/401.
